# SDR QMLA2023110520101

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N338AM
- Make and model: Bell 407
- Aircraft serial: 54638
- Aircraft time: 2,422 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: S6102EC4
- Condition: Odor
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE BACK TO BASE FROM SAN ANTONIO, ABOUT FIVE MILES EAST OF HONDO, TEXAS;  MEDICAL CREW REPORTED THE SMELL OF "BURNING PLASTIC" IN THE AFT CABIN.  THE SMELL WENT AWAY AND THEN CAME BACK.  I NEVER SMELLED ANYTHING IN THE COCKPIT.  I ELECTED TO MAKE A PRECAUTIONARY LANDING AT THE HONDO, TEXAS AIRPORT AND CALLED MAINTENANCE. REAR A/C BLOWER WAS FOUND TO BE THE PROBLEM.
